# SDR WX0A071773

- Difficulty date: December 9, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991932910
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE BETWEEN TRACK 11 & 12, CLIP & RIB CRACKED AT APPROXIMATELY FXS 452.  REPAIRED CLIP & RIB AT STATION  XFS 452 ON RT WING LE BETWEEN TRACKS 11 & 12 IAW MD80 SRM 57-06B FIG12 SH 2.
